# SDR IPXA3M76807

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LOST OIL PRESSURE AND OIL QUANTITY.  CREW SHUTDOWN THE ENGINE AND DECLARED EMERGENCY.  OPEN.
